# SDR 97ZZZX4887

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31DB
- Make and model: Cessna 401
- Aircraft serial: 4010202
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Failed
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 100-HOUR INPSPECTION, FOUND FLAP PULLEY ON ACTUATOR CABLE (RETURN CABLE) UNDER AND AFT OF BATTERY BOX FAILED.  CENTER BEARING HAD FROZEN DUE TO BATTERY ACID LEAKING FROM BROKEN DRAIN LINE.  WHEN BEARING FROZE, IT BROKE LOOSE FROM PULLEY AND PULLEY WAS ROTATING ON OUTER BEARING RACK.  SUBMITTER SUGGESTS CLOSE INSPECTION OF THIS AREA DURING INSPECTIONS.
